# SDR DL757990464

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279117
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, EMERG DOOR EXIT IDENTIFIER DAMAGED AT R1 DOOR.  REPLACED EXIT IDENTIFIER AT R1 DOOR, CKS GOOD.
